# SDR SWIA202055686

- Difficulty date: December 6, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH UPPER SURFACE OF PRESSURE FLOOR SILL HAS MULTIBLE AREA'S OF CORROSION. CIRCLED WITH GREASE PENCIL   (C-CHECK) RO 1/29/2021   REMOVED CORROSION ON LH UPPER SURFACE OF PRESSURE FLOOR SILL, WITHIN LIMITS REF REO 601R-53-41-666 REV -C DATE 2012-11-6. COMPLIED WITH TASK CARD 51-900-1003-SKY
